Richard Kenyon
Richard Kenyon
Verified email at yale.edu
Title
Cited by
Cited by
Year
Discrete differential geometry
JM Sullivan, P Schröder, G Ziegler
Birkhäuser, 2008
4952008
Dimers and amoebae
R Kenyon, A Okounkov, S Sheffield
Annals of mathematics, 1019-1056, 2006
4302006
Hyperbolic geometry
JW Cannon, WJ Floyd, R Kenyon, WR Parry
Flavors of geometry 31, 59-115, 1997
2831997
A variational principle for domino tilings
H Cohn, R Kenyon, J Propp
Journal of the American Mathematical Society 14 (2), 297-346, 2001
2772001
Local statistics of lattice dimers
R Kenyon
Annales de l'Institut Henri Poincare (B) Probability and Statistics 33 (5 …, 1997
1991997
Dominos and the Gaussian free field
R Kenyon
Annals of probability, 1128-1137, 2001
1962001
Limit shapes and the complex Burgers equation
R Kenyon, A Okounkov
Acta mathematica 199 (2), 263-302, 2007
1932007
Conformal invariance of domino tiling
R Kenyon
Annals of probability, 759-795, 2000
1882000
The Laplacian and Dirac operators on critical planar graphs
R Kenyon
Inventiones mathematicae 150 (2), 409-439, 2002
1872002
Lectures on dimers
R Kenyon
arXiv preprint arXiv:0910.3129, 2009
1772009
Billiards on rational-angled triangles
R Kenyon, J Smillie
Commentarii Mathematici Helvetici 75 (1), 65-108, 2000
1592000
The asymptotic determinant of the discrete Laplacian
R Kenyon
Acta Mathematica 185 (2), 239-286, 2000
1522000
Self-replicating tilings
R Kenyon
Symbolic dynamics and its applications 135, 239-264, 1992
1441992
Planar dimers and Harnack curves
R Kenyon, A Okounkov
Duke Mathematical Journal 131 (3), 499-524, 2006
1422006
Trees and matchings
RW Kenyon, JG Propp, DB Wilson
arXiv preprint math/9903025, 1999
1401999
An introduction to the dimer model
R Kenyon
arXiv preprint math/0310326, 2003
1272003
Measures of full dimension on affine-invariant sets
R Kenyon, Y Peres
Ergodic Theory and Dynamical Systems 16 (2), 307-323, 1996
1211996
Dimers and cluster integrable systems
AB Goncharov, R Kenyon
Annales scientifiques de l'École Normale Supérieure 46 (5), 747-813, 2013
1122013
Projecting the one-dimensional Sierpinski gasket
R Kenyon
Israel Journal of Mathematics 97 (1), 221-238, 1997
1081997
Rhombic embeddings of planar quad-graphs
R Kenyon, JM Schlenker
Transactions of the American Mathematical Society 357 (9), 3443-3458, 2005
1072005
The system can't perform the operation now. Try again later.
Articles 1–20